# SDR 2008UALA06001

- Difficulty date: October 5, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 36,891 hours, 4,917 cycles
- Engine: Pwa PW40903
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

BURNING PLASTIC ODOR EVIDENT IN BUSINESS CLASS GALLEY PRIOR DEPT.  FOUND EVIDENCE OF MELTED PLASTIC INSIDE WARMING OVEN.  REMOVED AND CLEANED WARMING OVEN LINER.  NOW OK.  NO ODOR NOW EVIDENT.
